ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Brinkley-Kirkwood theory and Whitham's rule

Sachdev, PL (1970) The Brinkley-Kirkwood theory and Whitham's rule. In: Zeitschrift für angewandte Mathematik und Physik ZAMP, 21 (3). pp. 481-485.

[img] PDF
spi.pdf - Published Version
Restricted to Registered users only

Download (298Kb) | Request a copy
Official URL: http://www.springerlink.com/content/lt777m82j4ul80...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 May 2010 07:16
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/28186

Actions (login required)

View Item View Item